Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Correction of stability curves in Hill-Meissner’s equation
HTML articles powered by AMS MathViewer

by Chikara Sato PDF
Math. Comp. 20 (1966), 98-106 Request permission

Correction: Math. Comp. 20 (1966), 98-106.
Original Article: Math. Comp. 20 (1966), 98-106.
    E. Meissner, "Ueber Schüttelerscheinungen in Systemen mit periodisch veränderlicher Elastizität," Schweiz. Bauzeit., v. 72, 14, 1918, pp. 95–98. Whittaker & Watson, A Course of Modern Analysis, Cambridge, 1935, pp. 404–428. B. van der Pol & M. J. O. Strutt, "On the stability of the solutions of Mathieu’s equation," Philos. Mag., v. 5, 1928, pp. 18–38.
  • N. Minorsky, Introduction to Non-Linear Mechanics. Topological Methods. Analytical Methods. Non-Linear Resonance. Relaxation Oscillations, J. W. Edwards, Ann Arbor, Michigan, 1947. MR 0020689
  • L. Brillouin, Wave propagation in periodic structures. Electric filters and crystal lattices, Dover Publications, Inc., New York, N.Y., 1953. 2d ed. MR 0052978
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.99
  • Retrieve articles in all journals with MSC: 65.99
Additional Information
  • © Copyright 1966 American Mathematical Society
  • Journal: Math. Comp. 20 (1966), 98-106
  • MSC: Primary 65.99
  • DOI:
  • MathSciNet review: 0187405